# SDR DALA1203710674

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERY - WING TO BODY FAIRING SUPPORT ANGLE FS 900 RBL 10 TO LBL 16 CORRODED OUT OF LIMITS IAW B757 SRM 53-00-71 FIG 101 DETAIL IX.  SUPPORT ANGLE WILL BE REPAIRED IAW B757-200 SRM 51-70-12 FIG 2 GENERAL-TYPICAL EXTRUDED SECTION REPAIR.
